# SDR ASAA2023101345625

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 5,242 hours, 1,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 31-005-00 FOUND FAULT CODE PACK CONTROL CHANNEL R. GROUNDED - YES. FOUND MAINTENANCE MESSAGE 21-55341. TROUBLESHOT PER IFIM 21-51-00-810-835. PERFORM AIR CONDITIONING IBIT, TEST PASSED MESSAGE CLEARED. DETERMINED TO BE INTERMITTENT FAULT. NO FURTHER ACTION REQUIRED.
